# SDR ASOA20160507047

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 31,670 hours, 25,034 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Part number: M835366022M
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT PRESSURIZATION WAS RISING THROUGH 10K FEET, NO OTHER INDICATIONS BESIDES CABIN ALTITUDE. THE CREW PERFORMED THE QRH BUT FOUND THE CONTROLLER TO BE ERRATIC. THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE R & R RELAYS K0124 & K0264, OPERATIONALLY TESTED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
